Bilateral avascular necrosis of the femoral head due to the use of heroin: A case report


Ozkunt O., Sarıyılmaz K. , Sungur M. , Ilen F., Dikici F.

INTERNATIONAL JOURNAL OF SURGERY CASE REPORTS, cilt.17, ss.100-102, 2015 (ESCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 17
  • Basım Tarihi: 2015
  • Doi Numarası: 10.1016/j.ijscr.2015.10.042
  • Dergi Adı: INTERNATIONAL JOURNAL OF SURGERY CASE REPORTS
  • Sayfa Sayıları: ss.100-102

Özet

INTRODUCTION: Femoral head avascular necrosis is caused by disruption of the blood supply of the femoral head, which finally results in hip dysfunction. Non traumatic osteonecrosis may related with corticosteroid use, alcohol abuse, SLE, hemoglobinopathies or exposure to cytotoxic agents. But avascular necrosis of the femoral head (ANFH) due to heroin use is a rare condition. We report a patient with bilateral ANFH due to heroin use treated by simultaneous bilateral hip arthroplasty.